# SDR SWAA2023080474857

- Difficulty date: July 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED ORSS 290 TO ORSS 299 RT WING 2023-422518<[01] REPLACED PLATE ASSY TRAILING EDGE LOCATED ORSS 290 TO ORSS 299 RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A3700 REV:-. LENGTH OF CRACK:0.807?. TOOL USED CALIPER P/N: 500-752-20 S/N:B21015879 DUE DATE: 13-DEC-23;[02] COMPLETED
